Scholion.ai

Complete classes of designs for nonlinear regression models and principal representations of moment spaces

Holger Dette, Kirsten Schorning

The Annals of Statistics · 2013 · Volume 41 · Issue 3

DOI: 10.1214/13-AOS1108

Abstract

In a recent paper Yang and Stufken [Ann. Statist. 40 (2012a) 1665–1685] gave sufficient conditions for complete classes of designs for nonlinear regression models. In this note we demonstrate that there is an alternative way to validate this result. Our main argument utilizes the fact that boundary points of moment spaces generated by Chebyshev systems possess unique representations.

Keywords

62K05, admissible design, Chebyshev system, complete classes of designs, locally optimal design, Moment spaces, principle representations

Enable JavaScript for citation tools and additional paper interactions.